Blank Cover Image
Kobe journal of mathematics
Format:
Journal
Language:
English
Published:
Kobe : Kobe University, 1984-
Description:
v. ; 26 cm
Volume(Year):
Vol. 1, no. 1 (June 1984)-
Continues:
Mathematics seminar notes <AA00723885>
Catalog.Bib:
AA10523758
ISSN:
02899051  CiNii Articles  Webcat Plus  JAIRO
Holding items in this series
Loading
Holdings
Loading availability information

Similar Items:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Australian Mathematical Society

Australian Mathematical Society

Osaka University. Dept. of Mathematics, 大阪市立大学数学科

Dept. of Mathematics, Osaka University

International Press

Rocky Mountain Mathematics Consortium

Rocky Mountain Mathematics Consortium

Institute of Mathematics and Its Applications

Academic Press

World Scientific Pub.

埼玉大学理学部数学科, 埼玉大学大学院理工学研究科数理電子情報部門数理領域

Dept. of Mathematics, Faculty of Science, Saitama University

Consultants Bureau

Consultant Bureau

London Mathematical Society

Published for the Society by C.F. Hodgson

名古屋大学理学部数学教室

Mathematical Institute, Faculty of Science, Nagoya University

日本数学会

Mathematical Society of Japan